About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 763564, 7 pages
http://dx.doi.org/10.1155/2013/763564
Research Article

Modified Function Projective Synchronization of Fractional Order Chaotic Systems with Different Dimensions

1Software College, Northeastern University, Shenyang 110819, China
2School of Information Science & Engineering, Northeastern University, Shenyang 110819, China

Received 23 February 2013; Revised 23 September 2013; Accepted 27 September 2013

Academic Editor: Daniele Fournier-Prunaret

Copyright © 2013 Hong-Juan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong-Juan Liu, Zhi-Liang Zhu, Hai Yu, and Qian Zhu, “Modified Function Projective Synchronization of Fractional Order Chaotic Systems with Different Dimensions,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 763564, 7 pages, 2013. doi:10.1155/2013/763564